# SDR SWAA2023083093376

- Difficulty date: August 25, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N8549Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63597
- Aircraft time: 19,232 hours, 9,537 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING 194GR HAS AN APPROXIMATE 1' CRACK WITH DISBOND IN EXTERIOR SKIN. -MARKED-<[01] REMOVED AND REPLACED WING TO BODY FAIRING 194GR PER AMM 53-51-21.;[02] REJECT: FAULT CARD IS COMPLETED BY MECHANIC WITHOUT MEASUREMENT SECTION COMPLETED AND NO TEST EQUIPMENT LISTED. ALSO CONFIG SLOT IS INCORRECT ATA. SEE REJECT CARD TTG8Q00N2AL7.;[03] GENERATED STEP #1 FOR BUYBACK OF REJECTION IN CORRECTIVE ACTION #2.;[04] NO MEASUREMENTS REQUIRED PANEL WAS REMOVED AND REPLACED PER AMM 53-51-21.;[05] REMOVED AND REPLACED WING TO BODY FAIRING 194GR PER AMM 53-51-21.
